# SDR 20000426SH021

- Difficulty date: March 22, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N167H
- Make and model: Bell 206B
- Aircraft serial: 2968
- System (JASC): 6710 · Main Rotor Control
- Part: Support Bracket
- Part number: 206001330001
- Condition: Corroded
- Location: M/R Cyclic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION, THE PIVOT SUPPORT ASSEMBLY WAS FOUND CORRODED.  REPLACED SUPPORT ASSEMBLY WITH NEW PART.  SUBMITTER RECOMMENDED SPRAYING A CORROSION PREVENTATIVE COMPOUND IN THE AREA OF THE SUPPORT ASSEMBLY.  (X)
